Robust mixed generalized H-2/H-infinity filtering of 2-D nonlinear fractional transformation systems

Publisher:
IEEE-Inst Electrical Electronics Engineers Inc
Publication Type:
Journal Article
Citation:
IEEE Transactions On Signal Processing, 2005, 53 (12), pp. 4697 - 4706
Issue Date:
2005-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010003572OK.pdf436.71 kB
Adobe PDF
This study considers robust filtering problems for uncertain two dimensional (2-D) discrete systems in nonlinear fractional transformation (NFT) representations. Like one-dimensional (1-D) systems, the NFT in this paper serves to complement the linear fr
Please use this identifier to cite or link to this item: